2019
Том 71
№ 8

All Issues

Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it

Bogolyubov N. N., Prykarpatsky A. K., Samoilenko V. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 6, pp 654-657.

Citation Example: Bogolyubov N. N., Prykarpatsky A. K., Samoilenko V. G. Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it  // Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 774–778.

Full text